Fixed point iterative schemes for variational inequality problems

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We apply fixed point iterative schemes to variational inequality problems, via admissible perturbations of projection operators in real Hilbert spaces. Then, we prove some convergence theorems, extending and complementing the results in the existing literature. In particular, we deal with the class of α-co-coercive operators with application to general equilibrium problems.
Original languageEnglish
Pages (from-to)701-715
Number of pages15
JournalJournal of Convex Analysis
Volume25
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics

Fingerprint

Dive into the research topics of 'Fixed point iterative schemes for variational inequality problems'. Together they form a unique fingerprint.

Cite this